Primary ideals in semigroups.
Semigroup forum, Tome 20 (1980), pp. 129-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
primary ideals, radical, prime ideals, ascending chain of ideals, reduced primary decomposition, semiprimary ideals
@article{SF_1980__20_134409,
author = {A. Anjaneyulu},
title = {Primary ideals in semigroups.},
journal = {Semigroup forum},
pages = {129--144},
year = {1980},
volume = {20},
zbl = {0441.20041},
url = {http://geodesic.mathdoc.fr/item/SF_1980__20_134409/}
}
A. Anjaneyulu. Primary ideals in semigroups.. Semigroup forum, Tome 20 (1980), pp. 129-144. http://geodesic.mathdoc.fr/item/SF_1980__20_134409/